# SDR CALA2022092602503

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N26966
- Make and model: Boeing 737
- Aircraft serial: 60143
- Aircraft time: 28,629 hours, 2,816 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

HYD PRESS C1 ADVISORY THE MESSAGE IS DISPLAYED WHEN ONE OF THE FOLLOWING CONDITION EXI STS:1.) PUMP IS SELECTED TO OFF AND PUMP PRESSURE IS LOW.2.) PUM P IS COMMANDED TO RUN AND PUMP PRESSURE IS LOW.THIS MESSAGE IS INHIBITED WHEN THE SYSTEM PRESSURE IS LOW OR THE PUMP HAS BEEN L.  REMOVED AND REPLACED MOTOR PUMP, REF ON ELECTRIC MOTOR PUMP-CENTER 1 -INSTALLATION ALSO, ON ELECTRIC MOTOR PUMP ASSY- CENTER 1 -INSTALLATION OPS TEST FAILED, INOP. OPS CHK FAIL TEST. REF FAULT MSG 24-50002 FIM 24-10-F5-45A-421A, DMC-B787-A-29-11-04-06A-520A-A. HYDRAULIC PUMP ITSELF (REF CENTER 1 - REMOVAL AMM 29-11-04-06A-520A-A. DMC-B787-A-29-11-04-02A-520A-A REMOVAL AND DMC-B787-A-29-11-04-02A-720A-A COMPLETED UPTO SREP D. (4)(D). DMC-B787-A-29-11-04-06A-720A-A COMPLETED UPTO AND INCLUDING STEP RPL L1 CMSC AMM 24-15-02. LOAD REQ SOFTWARE. C1 HYD PUMP OPS CHK DMC-B787-A-29-11-04-02A-520A-A FIGURE 1 SHEET 2) STILL ATTACHED DMC-B787-A-29-11-04-02A-720A-A INSTALLATION. ALSO REMOVED AND NEED TO START AT STEP E. BLEED ELECTRIC MOTOR. C. (11)(A). NEED TO START AT STEP C. (12). GOOD. TO ELECTRIC MOTOR. REPLACED MOTOR ASSY. REF DMC-B787-A-29-11-04-06A-520A-A REMOVAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1853974  SN OFF 4425 PUMP, HYDRAULIC  OFF 78-2910-9-0001 0330 ON 78-2910-9-0001 1965 CONTROLLER, COM  OFF 78-2415-9-9001 4425 ON 78-2415-9-9001 1931 MOTOR, ASSY, EL  OFF 78-2911-9-9003 2007 ON 78-2911-9-9003 0755 SERVICED CTR HYD SYS REF AMM 12-12-01. PERFORMED C1 EMP CTR OPS TEST REF AMM 29-11-00, OPS
